# SDR WX0600001

- Difficulty date: January 2, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

PIA - LAS - CREW REPORTED ON TAKEOFF ROLL AT 100 KNOTS, THE PACKS SHUT DOWN AND THE RIGHT EPR GAUGE WENT TO 1.0.  TAKEOFF ABORTED AND AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE RAN AIRCRAFT AT TAKEOFF POWER.  EPR SYSTEM OPERATIONALLY CHECKED NORMAL PER MM 77-11-01.  VERIFIED AIR CONDITIONING SYSTEM IS OPERATING NORMALLY PER MM 21-00-00.  AIRCRAFT RETURNED TO SERVICE.
